MAUDE Adverse Event Report: AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX060Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced postoperative loosening following a left total knee arthroplasty.According to the available medical records, the patient underwent a left total knee arthroplasty on (b)(6) 2021.On (b)(6) 2024, the patient underwent revision of the left patellar component for aseptic loosening.The operative report documented that the femoral and tibial components were inspected and appeared to have no loosening.The patellar button was evaluated, and when an osteotome was placed at the medial side of the button, the button reportedly popped out.The remaining cement was removed from the patella and the patella was resurfaced to allow for improved tracking.No intraoperative complications were reported, and the patient was taken to recovery in stable condition.Subsequent records documented further concerns involving the left total knee prosthesis.At a (b)(6) 2025 postoperative evaluation, radiographs demonstrated a posterior-stabilized total knee replacement with the patella resurfaced.The femoral component appeared loose, with severe periprosthetic osteolysis about the femur.The patient was assessed with mechanical loosening and periprosthetic osteolysis of the internal left knee prosthetic joint.At a (b)(6) 2026 preoperative evaluation, radiographs documented that the femoral and tibial components appeared loose.Revision of the left total knee arthroplasty involving the femoral and entire tibial components was recommended.The records provided do not include the subsequent revision operative report; therefore, explantation of the femoral and tibial components cannot be confirmed from the available documentation.This report is filed under ais reference (b)(4).

Brand Name
AS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key50260355
Report Number50260355
Device Sequence Number18673386
Product Code JWH
UDI-Device Identifier04046963655808
UDI-Public(01)04046963655808(11)200701(17)300630(10)52621015
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
Report Date (Section F) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX060Z
Device Catalogue NumberNX060Z
Device Lot Number52621015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/20/2026
Device Age71 MO
Event Location Hospital
Date Report to Manufacturer07/24/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA08/14/2026